| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate and verify the reported issue.Investigation determined the device had a faulty therapy pcba.The therapy pcba is not available for this device due to age.The device was returned to the customer unrepaired.
Event or Problem Description
The customer contacted stryker to report their device has a potential therapy board failure.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.